MAUDE Adverse Event Report: TERRAGENE S.A TUTTNAUER WTL198-0057; AUTO-READER INCUBATOR

TERRAGENE S.A TUTTNAUER WTL198-0057; AUTO-READER INCUBATOR
Model Number TUTTNAUER WTL198-0057
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed and there is no evidence of product malfunction.As no further information was provided, we consider the negative readout for positive controls may have been caused by product misuse or a bi or auto-reader malfunction.Product malfunction may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to death or serious injury if it were to recur.
 
Event or Problem Description
The user reported that positive control bis were showing negative results for the fluorescence readout.No further information was shared by the user or the distributor.

Brand Name
TUTTNAUER WTL198-0057
Common Device Name
AUTO-READER INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18475643
Report Number3013145340-2024-00009
Device Sequence Number6794334
Product Code JOJ
UDI-Device Identifier07798164677475
UDI-Public07798164677475
Combination Product (Y/N)N
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTUTTNAUER WTL198-0057
Device Lot NumberWTL19800575321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown